I have POTS syndrome--Postural Orthostatic Tachycardia Syndrome. I was originally on Metoprolol but my body did not like that. After another Pass out event on Monday I am now on Atenolol. What should I expect?
It's really hard to predict what the outcome will be. Hopefully you haven't had any negative effects until now.
The link below has other medicines which can be used for your condition but these are off label uses for these medicines.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 1 answer
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Posted 9 Feb 2010 • 1 answer
Posted 17 Apr 2011 • 1 answer
Postural Orthostatic Tachycardia Syndrome - would it be okay to smoke marijuana if you have POTS? i?
Posted 18 Oct 2011 • 1 answer
Posted 8 Nov 2011 • 1 answer